# SDR SWIA202503210001

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 39,098 hours, 36,360 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER TAKEOFF. RAN QRH MESSAGE PERSISTED.    (FLIGHT 5452 - FILED CLOSED)    T/S "STEERING INOP" CAUTION MESSAGE PER CRJ200 FIM 32-50-01, INSPECTED NOSE LANDING GEAR HYDRAULIC COMPARTMENT AND FOUND CONNECTOR PS1 FOR STEERING PRESSURE SWITCH LOOSE AND DIRTY. CLEANED AND RECONNECTED CANNON PLUG PS1 PER CRJ200 ESPM 20-17-10 AND CRJ200 AMM 32-51-35. PERFORMED SEVERAL OPS CHECK OF NOSE WHEEL STEERING PER CRJ200 AMM 32-51-00, OPS CHECK GOOD, NO DEFECTS NOTED.
